MathSciNet Relay Station
MathSciNet bibliographic data
MR2461826 35Q35 (35B40)
Dong, Bo-Qing; Chen, Zhi-Min Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows. Discrete Contin. Dyn. Syst. 23 (2009), no. 3, 765–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement